# SDR UIEA2019012002984

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,361 hours, 18,284 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE LEFT PACK ( FOUND PACK FLOW AND SHUTOFF VALVE WOULD NOT OPEN. REMOVED AND RECONNECTED ALL ELECTRICAL CONNECTORS - VALVE OPS CHECK GOOD IAW AMM 21-51-01 )
